Random stable laminations of the disk. Kortchemski, I. Ann. Probab., 42(2):725–759, 2014.
Random stable laminations of the disk [link]Paper  doi  bibtex   
@article{MR3178472,
	Author = {Kortchemski, Igor},
	Date-Added = {2015-03-20 17:05:07 +0000},
	Date-Modified = {2015-03-20 17:05:07 +0000},
	Doi = {10.1214/12-AOP799},
	Fjournal = {The Annals of Probability},
	Issn = {0091-1798},
	Journal = {Ann. Probab.},
	Mrclass = {60J80 (60F17 60G52)},
	Mrnumber = {3178472},
	Mrreviewer = {David A. Croydon},
	Number = {2},
	Pages = {725--759},
	Title = {Random stable laminations of the disk},
	Url = {http://dx.doi.org/10.1214/12-AOP799},
	Volume = {42},
	Year = {2014},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://dx.doi.org/10.1214/12-AOP799}}

Downloads: 0